# SDR C2XA10RI056

- Difficulty date: April 19, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 21,251 hours, 11,179 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 231403
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 18,879 hours, 9,944 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2601 - EWR - FLIGHT CREW REPORTED E1 FIRE DETECTION FAIL AT 35000 FT, ALL OTHER INDICATION NORMAL.  EWR MX REMOVED AND REPLACED E1 FIRE LOOP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
